Sidon sets and Riesz products
Annales de l'Institut Fourier, Volume 35 (1985) no. 1, p. 137-148
Let G be a compact abelian group and Γ the dual group. It is shown that if ΔΓ is a Sidon set, then the interpolating measures on Λ can be obtained as mean of Riesz products. If Λ is a Sidon set tending to infinity, Λ is of first type. Our approach yields in fact elementary proofs of certain characterizations of Sidonicity obtained in G. Pisier, C.R.A.S., Paris Ser. A, 286 (1978), 1003–1006 – Math. Anal. and Appl., Part B, Advances in Math., Suppl. Sts. vol. 7, 685-726 – preprint, using random Fourier series.
Soit G un groupe compact abélien et Γ le groupe dual. On démontre que si ΛΓ est un ensemble de Sidon, les mesures d’interpolation peuvent s’obtenir comme moyenne de produits de Riesz. Si le pas de l’ensemble de Sidon Λ tend vers l’infini, Λ est de première espèce. Notre approche permet en fait de retrouver par des arguments élémentaires certaines caractérisations de la Sidonicité obtenues dans G. Pisier (C.R.A.S., Paris Ser. A, 286 (1978), 1003–1006 – Math. Anal. and Appl., Part B, Advances in Math., Suppl. Sts. vol. 7, 685-726 – preprint) par des méthodes de séries de Fourier aléatoires.
@article{AIF_1985__35_1_137_0,
     author = {Bourgain, Jean},
     title = {Sidon sets and Riesz products},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {35},
     number = {1},
     year = {1985},
     pages = {137-148},
     doi = {10.5802/aif.1003},
     zbl = {0578.43008},
     mrnumber = {86h:43009},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1985__35_1_137_0}
}
Bourgain, Jean. Sidon sets and Riesz products. Annales de l'Institut Fourier, Volume 35 (1985) no. 1, pp. 137-148. doi : 10.5802/aif.1003. http://www.numdam.org/item/AIF_1985__35_1_137_0/

[1] J. Bourgain, Propriétés de décomposition pour les ensembles de Sidon, Bull. Soc. Math. France, 111 (1983), 421-428. | Numdam | MR 86f:43007 | Zbl 0546.43006

[2] M. Dechamps-Gondim, Ensembles de Sidon topologiques, Ann. Inst. Fourier, Grenoble, 22-3 (1972), 51-79. | Numdam | MR 49 #5731 | Zbl 0273.43010

[3] J.M. Lopez, K.A. Ross, Sidon Sets, LN Pure and Appl. Math., No 13, M. Dekker, New York, 1975. | MR 55 #13173 | Zbl 0351.43008

[4] G. Pisier, Ensembles de Sidon et processus gaussiens, C.R.A.S, Paris, Ser. A, 286 (1978), 1003-1006. | Zbl 0377.43007

[5] G. Pisier, De nouvelles caractérisations des ensembles de Sidon, Math. Anal. and Appl., Part B, Advances in Math., Suppl. Sts. Vol. 7, 685-726. | MR 82m:43011 | Zbl 0468.43008

[6] G. Pisier, Conditions d'entropie et caractérisations arithmétiques des ensembles de Sidon, preprint. | Zbl 0539.43004

[7] Polya-Szego, Inequalities.

[8] W. Rudin, Tigonometric series with gaps, J. Math. Mech., 9 (1960), 203-227. | MR 22 #6972 | Zbl 0091.05802